# SDR WRNA200700044

- Difficulty date: July 5, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 91,018 hours, 17,103 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Sparks
- Location: Aileron
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, DURING FLIGHT CONTROL CHECK, CREW IN AIRCRAFT FOLLOWING BEHIND REPORTED SPARKS COMING FROM RT AILERONS, RETURNED TO BLOCKS.  RAN NR 3 AND NR 4 ENGINES IAW 71-00-00, ACCOMPLISHED OPERATION CHECK OF GENERATORS IAW 24-21-01 PG 601.  OPENING AND CLOSING FIELD WHILE VISUALLY CHECKING, NO DEFECTS NOTED.  ACCOMPLISHED INSPECTION OF NR 3 AND NR 4 ENGINE INLET, TUBES, HOSES, ELECTRICAL LEADS AND REAR TURBINE THROUGH TAIL PIPE, NO DEFECTS NOTED.  PERFORMED OPERATIONAL TEST OF AILERONS IAW 27-11-00 PG 501, SYSTEM CHECKS GOOD, NO DEFECTS NOTED.  AIRCRAFT RELEASED TO SERVICE.
